# SDR DALA2023100208058

- Difficulty date: September 28, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2991646) AFT BULKHEAD @ STA 1042 STRINGER 18L CLIP HAS CORROSION. REMOVED, FABRICATED AND INSTALLED NEW STRINGER END CLIP IAW DWG 148A3451-25 REV B, BOEING DWG 148A3451 REV -, BOEING DWG 148A0933 REV -, B737 SRM 51-40-05 AND B737 SRM 51-40-02.
